# SDR ABXA20241209248

- Difficulty date: December 9, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N290CM
- Make and model: Boeing 767381
- Aircraft serial: 40564
- Aircraft time: 35,599 hours, 8,898 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Isolation Valve
- Condition: Warning Message
- Location: Thrust Reversers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF ROLL L REV ISLN VAL EICAS MESSAGE TAKE OFF ABORTED AT 50 KTS .AND RETURNED TO GATE .MTX GROUNDED AC AND DEFERRED LH REVERSER IAW MEL ABX-78-31-1 . AND RETURNED AC TO SERVICE . AC DEPARTED
